# SDR ASOA201000721

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 424-461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER RT SIDE SEAT RAIL AT FS 424.00 & FS 461.00 HAS CORROSION.   REMOVED CORRODED SEAT RAIL AT FS 424.00 AND FS 461.00 RT SIDE IAW SRM 51-41-02.  INSTALLED NEW SEAT RAIL RT FWD AT FS 424.00, FS 461 IAW AMM 53-01-11-400-802.   CLEANED AND REMOVED SURFACE CORROSION IN SPOTS AT THE AFT SIDE SEAT RAIL RT IAW SRM 51-21-06.  FOUND ONE SPOT IN AFT RAIL WITH CORROSION THAT IS OUT OF LIMITS.  CUT AWAY CORRODED SECTION IN AFT SIDE SEAT TRACK 7" LONG AND REPLACED WITH EQUIVALENT SECTION IAW REO 601R-53-00-055.   INSTALLED NEW SEAT RAIL AND AFT SEAT RAIL AT FS 424 TO FS 461.00 IAW AMM 53-01-11-400-802.
